# SDR ASOA20111215021

- Difficulty date: December 15, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 23,810 hours, 18,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHTS COME ON IN NORMAL POSITION.  MX INSPECTED AND REPLACED RELAY KO275,  REPLACED NR 2 AND NR 4 EMERGENCY LIGHT BATTERY CHARGERS AND REPLACED NR 1, 2, 3, 4 EMERGENCY LIGHT BATTERIES.  OPS CHECKED GOOD.
